Revista Matemática Iberoamericana

Full-Text PDF (651 KB) | Metadata | Table of Contents | RMI summary
Volume 9, Issue 2, 1993, pp. 281–291
DOI: 10.4171/RMI/137

Published online: 1993-08-31

Interpolation between $H^p$ Spaces and non-commutative generalizations, II

Gilles Pisier[1]

(1) Texas A&M University, College Station, United States

We continue an investigation started in a preceding paper. We discuss the classical results of Carleson connecting Carleson measures with the $\bar{\partial}$-equation in a slightly more abstract framework than usual. We also consider a more recent result of Peter Jones which shows the existence of a solution of the $\bar{\partial}$-equation, which satisfies simultaneously a good $L_\infty$ estimate and a good $L_1$ estimate. This appears as a special case of our main result which can be stated as follows: Let $(\Omega, \mathcal A, \mu)$ be any measure space. Consider a bounded operator $u : H^1 \rightarrow L_1(\mu)$. Assume that on one hand $u$ admits an extension $u_1 : L^1 \rightarrow L_1(\mu)$ bounded with norm $C_1$, and on the other hand that $u$ admits an extension $u_\infty : L^\infty \rightarrow L_\infty(\mu)$ bounded with norm $C_\infty$. Then $u$ admits an extension $\tilde{u}$ which is bounded simultaneously from $L^1$ into $L_1(\mu)$ and from $L^\infty$ into $L_\infty(\mu)$ and satisfies $$\| \tilde{u}: L_\infty \rightarrow L_\infty(\mu) \| ≤ C C_\infty$$ $$\| \tilde{u}: L_1 \rightarrow L_1 (\mu) \| ≤ C C_1$$ where $C$ is a numerical constant.

No keywords available for this article.

Pisier Gilles: Interpolation between $H^p$ Spaces and non-commutative generalizations, II. Rev. Mat. Iberoam. 9 (1993), 281-291. doi: 10.4171/RMI/137